Methods and Applications of Analysis
Volume 24 (2017)
Partial regularity of solutions to the second boundary value problem for generated Jacobian equations
Pages: 445 – 476
We prove that outside of a closed singular set of measure zero solutions to the second boundary value problem for generated Jacobian equations are smooth.
generated Jacobian equations, Monge–Ampère-type equations, partial regularity
2010 Mathematics Subject Classification
Supported in part by the ERC grant “Regularity and Stability in Partial Differential Equations (RSPDE)”.
Received 30 September 2016
Accepted 21 March 2018
Published 20 April 2018